Estrogen cream reactivate endometriosis

Patient

Q: I am a 54 year old woman with a history of endometriosis. My doctor gave me premarin for vaginal dryness, which I took a few times, but then it seemed to cause me to have symptoms of endometrisis again. Then my breasts got sore and I felt pain in my abdomen. An ultrasound showed a thickened uterine lining. Can all this be caused by estrogen cream?

Symptoms:  Pain in abdomen, sore breasts, all stopped after I stopped estrogen cream
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Help, I have had dx of Barrett's Esophagus since 2009, however, two were done at Mayo and they said I did NOT have it...

Q: I had endometriosis cystectomy 10 days ago. I need to know what my pathology report says and is it cancer ous? do I n...

Q: I had my hysterectomy about 5 years ago today I started to spot a little bit. Should I be concerned. I had Pecos and...

Q: Why are my old belly button laparoscopy scars bleeding and has pus coming out of it (for about 3 weeks now) My last l...

Q: Let me preface this question with the fact that I have endometriosis / PCOS and have been dealing with them since 200...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews